2025-02-22T11:07:05-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-1707%22&qt=morelikethis&rows=5
2025-02-22T11:07:05-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-1707%22&qt=morelikethis&rows=5
2025-02-22T11:07:05-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-22T11:07:05-05:00 DEBUG: Deserialized SOLR response
Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии
We study a system of differential equations that is elliptic in the sense of Petrovskii on a closed compact smooth manifold. We prove that the operator generated by the system is a Fredholm one in a refined bilateral scale of functional Hilbert spaces. Elements of this scale are the isotropic spaces...
Saved in:
Main Author: | |
---|---|
Format: | Article |
Language: | Russian |
Published: |
Видавничий дім "Академперіодика" НАН України
2007
|
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/1707 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
id |
irk-123456789-1707 |
---|---|
record_format |
dspace |
spelling |
irk-123456789-17072008-09-03T12:00:39Z Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии Мурач, А.А. Математика We study a system of differential equations that is elliptic in the sense of Petrovskii on a closed compact smooth manifold. We prove that the operator generated by the system is a Fredholm one in a refined bilateral scale of functional Hilbert spaces. Elements of this scale are the isotropic spaces of Hörmander–Volevich–Paneyakh. An elliptic system with parameter is investigated as well. 2007 Article Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии / А.А. Мурач // Доп. НАН України. — 2007. — N 5. — С. 29–35. — Бібліогр.: 15 назв. — рос. 1025-6415 http://dspace.nbuv.gov.ua/handle/123456789/1707 517.956.2 ru Видавничий дім "Академперіодика" НАН України |
institution |
Digital Library of Periodicals of National Academy of Sciences of Ukraine |
collection |
DSpace DC |
language |
Russian |
topic |
Математика Математика |
spellingShingle |
Математика Математика Мурач, А.А. Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии |
description |
We study a system of differential equations that is elliptic in the sense of Petrovskii on a closed compact smooth manifold. We prove that the operator generated by the system is a Fredholm one in a refined bilateral scale of functional Hilbert spaces. Elements of this scale are the isotropic spaces of Hörmander–Volevich–Paneyakh. An elliptic system with parameter is investigated as well. |
format |
Article |
author |
Мурач, А.А. |
author_facet |
Мурач, А.А. |
author_sort |
Мурач, А.А. |
title |
Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии |
title_short |
Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии |
title_full |
Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии |
title_fullStr |
Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии |
title_full_unstemmed |
Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии |
title_sort |
эллиптические по петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии |
publisher |
Видавничий дім "Академперіодика" НАН України |
publishDate |
2007 |
topic_facet |
Математика |
url |
http://dspace.nbuv.gov.ua/handle/123456789/1707 |
citation_txt |
Эллиптические по Петровскому системы дифференциальных уравнений в уточненной шкале пространств на замкнутом многообразии / А.А. Мурач // Доп. НАН України. — 2007. — N 5. — С. 29–35. — Бібліогр.: 15 назв. — рос. |
work_keys_str_mv |
AT muračaa élliptičeskiepopetrovskomusistemydifferencialʹnyhuravnenijvutočnennojškaleprostranstvnazamknutommnogoobrazii |
first_indexed |
2023-03-24T08:23:12Z |
last_indexed |
2023-03-24T08:23:12Z |
_version_ |
1796138927860482048 |